# SDR COMA0660550

- Difficulty date: September 22, 2006
- Submitted: September 25, 2006
- Operation: Air carrier
- Aircraft: N958CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7111
- Aircraft time: 26,643 hours, 23,516 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1293211
- Part serial: 96071H4130
- Condition: Cracked
- Location: Cockpit
- Part time: 26,641 hours, 23,515 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5574 - CAPTAIN'S WINDSHIELD CRACKED ON APPROACH.  NO EMERGENCY DECLARED.  LANDED WITHOUT INCIDENT.  REPLACED CAPTAIN'S WINDSHIELD.
